Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Boils on the body after taking fiber supplement. Side effect?

HI, I regularly take amway fiber with 1 glass of water at night. But recently i noticed i develop boils on my body. the boils also appeared few months back continuously & i stopped having fiber supplement from amway. Now i have started taking again & the boils are appearing again. Is it the side effects of the fiber supplement from nuttrilite amway?
Asked On : Thu, 28 Mar 2013
Answers:  1 Views:  147
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Your guess can be Correct. Stop that Fibre stuff and go in for natural fibres of Vegetable Plenty of RAW vegitables (Salad) will give you the reqired quota of Fibre....................................
.......................................................Dr. Somanath Krishnan
Answered: Thu, 28 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor